Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Finite element methods of optimal order for problems with singular data


Author: Kenneth Eriksson
Journal: Math. Comp. 44 (1985), 345-360
MSC: Primary 65N30; Secondary 65N50
MathSciNet review: 777268
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An adapted finite element method is proposed for a class of elliptic problems with singular data. The idea is to subtract the main singularity from the solution and to solve for the remainder using suitable mesh-refinements. Optimal order error estimates are proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 65N50

Retrieve articles in all journals with MSC: 65N30, 65N50


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1985-0777268-5
PII: S 0025-5718(1985)0777268-5
Keywords: Neumann problem, Green's function, adapted finite element methods, mesh-refinement, optimal order, error estimate
Article copyright: © Copyright 1985 American Mathematical Society